| Catalog Number |
293001-001 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The companion external battery will be returned to syncardia for evaluation.The results will be provided in a follow-up mdr.
Event or Problem Description
The companion external battery was not supporting a patient at the time of the event.The customer, a syncardia certified hospital, reported that the companion external battery only charged to 60% of its capacity.
Additional Manufacturer Narrative
The customer confirmed that they have lost the companion external battery pack.Syncardia is closing this file.(b)(4) follow-up report 1.
Additional Manufacturer Narrative
Device history record (dhr) review confirmed that companion external battery s/n (b)(6) was serviced and passed all functional testing prior to being released to finished goods.Alarm history and patient data file review found no alarms or failures.Visual inspection found no abnormalities.Companion external battery passed all areas of functional testing for acceptance at incoming inspection.Complaint could not be replicated.Failure investigation for this complaint could not confirm the reported issue.The customer complaint was not replicated during testing; the root cause of the reported inability to charge battery beyond 60% capacity was unable to be determined.Failure investigation identified no test failures or damage that could have contributed to the reported complaint.No evidence of a device malfunction was found.Device was not in patient use at time of the complaint.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.
Event or Problem Description